# SDR SWAA2013011611495

- Difficulty date: January 6, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 56,214 hours, 45,906 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 9910010
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE, NR 1 PYLON PANEL 57710 ATTACH, AFT ATTACH POINT IS CRACKED AND BROKEN.  REMOVED AND REPLACED AFT ATTACH NUT PLATE STRIPS ON FIXED FAIRING (PNL) AFT OF PNL 57710L IAW SRM 51-40-02-0G-0.  LEAK CHECK GOOD IAW AMM 28-11-00.
